# SDR CALA2025092209093

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 110,498 hours, 14,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED FWD OF D2LREF SRM 53-030-01-1A-2, VERTICAL DENT MEASURED AT 7.25" WITH A MAX MEASURED DEPTH OF 0.019". DENT LOCATION MEASURED TO BE 17" AFT OF STA 655. TOP OF DENT MEASURED TO BE 24" BELOW S24L. FOR 4X PREVIOUS DENTS, SEE LP 3269188 ADD EMP:U330284, U405155 DENT IS LOCATED BETWEEN STA 655 AND STA 676. WITHIN STINGER BAYS OF S27L AND S28L. DISTANCES TO FWD 3 PREVIOUS DENTS ARE :- TO FWD MOST 8", NEXT (HIGHEST) DENT 15.5", 3RD DENT 20".  MAXIMUM WIDTH OF DENT MEASURED AT 1.75" DENT AREA PLOTTED AND REMEASURED. FOUND DENT 8"X4.125" TAPERING TO 3.25", DEEPEST DEPTH 0.020". DENT AREA IS 14.5" AFT OF STA 655, 1" FWD OF STA 676, 0.625" FROM STRINGER S-27L AND S-28L. SEE ATTACHED PHOTO, ALSO SENT TO ENGINEERING. REF SRM 53-30-01-1A-2 FIG 3, L/Y 8/0.020=400, W/Y 3.25/0.020=162.5 AND 4.125/0.020=206.25, ALL CALCS ABOVE 30. "SCRATCH" ALSO NOTED RUNNING THROUGH DENT AND EXTENDING 7.125" BELOW DENT AREA, 15.125" TOTAL. THIS SEEMS TO BE BELOW THE PAINT SURFACE INDICATING A CREASE OR PREVIOUS DAMAGE AND PAINTED OVER. SEE PHOTO PER ENGINEERING REQUEST, DVI FROM INSIDE CARGO BAY OF STRINGERS S-27L, S-28L, FRAME 665 AND FRAME 676. NO DAMAGE, DEFORMATION, CRACKS OR LOOSE FASTENERS NOTED. DENT TO STRINGER BAY/MACHINED SKIN AREA NOTABLE BY TOUCH. NO OTHER DEFECTS NOTED REF SRM 53-00-01-1A-1, PAINT REMOVED FROM "SCRATCHED" AREA. SCRATCH SHOWN TOMCQC REV PERFORMED
